# SDR 98ZZZX266

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 50061036
- Condition: Miswired
- Location: Exhaust Temp
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXHAUST TEMPERATURE INDICATOR WIRED INCORRECTLY.  REMOVED AND REPLACED.
